# SDR 2024F00154

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: General aviation
- Aircraft: N25VA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Engine: Rroyce AE3007A1P
- Engine time: 35,251 hours, 30,088 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS CLIMBING THROUGH 4000' #2 ENGINE ROLLED BACK AND SHUT DOWN.  NO EICAS INDICATION OF PROBLEMS. DECLARED EMERGENCY AND LANDED AT KSVH WITH NO FURTHER INCIDENT. MAINTENANCE REVIEWED CENTRAL MAINTENANCE COMPUTER DATA AND FOUND SINGLE INDICATION OF OIL DEBRIS.  MAINTENANCE REMOVED MAGNETIC CHIP DETECTORS AND FOUND LARGE PIECES OF METAL ON AFT BEARING DETECTOR, AND OIL TANK DETECTOR. SUSPECT #7 BEARING FAILURE.
